# SDR R61A2021120400979

- Difficulty date: December 4, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Frm 81 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP FR 81 BETWEEN STRG 27R / 28R. REMOVED AND REPLACED SHEAR CLIP PN: 170-66885-001 REF EMB SRM 51-40-08, RESTORE FINISH REF EMB SRM 51-23-05 & 51-23-06. MAJOR REPAIR
